# SDR AT9900329

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 59133161
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE YAW DAMPER MOUNT BRACKET CORRODED AT ALL FOUR ATTACHED LUGS.  REMOVED AND REPLACED RUDDER YAW DAMPER MOUNT BRACKET, COMPLETE RUDDER SYSTEM CABLE TENSION AND RIG CHECK GOOD IAW DC9 MM 22-11-2, 20-16-0, AND 27-20-0.
